3 doctors weighed in:

Im on ibrabrofine 600mg I tock one this morning naw I feel drunk is this a side afect and what should I do?

3 doctors weighed in
Dr. Kenneth Choquette
Pain Management
2 doctors agree

In brief: Don't worry.

If you took Ibuprofen (motrin) 600mg, this can cause lightheadedness in some people.
Stop taking it and you will be fine. You might try acetominophen products as an alternative pain killer, but if an anti-inflammatory medication is what you are looking to take, check with your doctor since you might be overly sensitive to that entire class of drug, so be careful.

In brief: Don't worry.

If you took Ibuprofen (motrin) 600mg, this can cause lightheadedness in some people.
Stop taking it and you will be fine. You might try acetominophen products as an alternative pain killer, but if an anti-inflammatory medication is what you are looking to take, check with your doctor since you might be overly sensitive to that entire class of drug, so be careful.
Dr. Kenneth Choquette
Dr. Kenneth Choquette
Thank
Saurabh Bajpai
Emergency Medicine

In brief: Yes

Ibuprofen at higher levels is known to cause drowsiness.
It is perfectly fine to have such reactions, just make sure that you are following the prescription directions. Also make sure that you do not take any alcohol with the medication or operate any heavy machinery. Consult your doctor if your symptoms become drastic.

In brief: Yes

Ibuprofen at higher levels is known to cause drowsiness.
It is perfectly fine to have such reactions, just make sure that you are following the prescription directions. Also make sure that you do not take any alcohol with the medication or operate any heavy machinery. Consult your doctor if your symptoms become drastic.
Saurabh Bajpai
Saurabh Bajpai
Answer assisted by Saurabh Bajpai, Medical Student
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
940K people helped
Continue
108,000 doctors available
Read more answers from doctors